# SDR SWIA201333686

- Difficulty date: May 26, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 45,638 hours, 37,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT FLOOR EDGE MEMBER SILL FLOOR SUPPORT AT FS 589 (C-CHECK)REPAIR TO CRACK ON THE LT FLOOR EDGE MEMBER SILL FLOOR SUPPORT IAW REO.
